Change search
ReferencesLink to record
Permanent link

Direct link
Spectral order and isotonic differential operators of Laguerre-Polya type
Stockholm University, Faculty of Science, Department of Mathematics.
2006 (English)In: Arkiv för matematik: Ark. Mat., Vol. 44, 211-240 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 44, 211-240 p.
URN: urn:nbn:se:su:diva-21655OAI: diva2:188182
Available from: 2007-12-13 Created: 2007-12-13 Last updated: 2011-01-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Search in DiVA

By author/editor
Borcea, Julius
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 9 hits
ReferencesLink to record
Permanent link

Direct link